# SDR DLM88972449

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 12888005
- Condition: Failed
- Location: Flt Deck
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

AFTER INITIAL GEAR EXTENTION, DID NOT HAVE CENTER GEAR LIGHT (GREEN) FOR CONFIRMED EXTENSION.  AFTER GO-AROUND AND RESEATING NOSE GEAR LIGHT ASSY, LIGHTS WORKED AND SHOWED SAFE GEAR EXTENSION.  RELAMPED NOSE GEAR INDICATOR.
